# SDR SWAA052453

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 62,539 hours, 33,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Erratic
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN INTERIOR EMERGENCY EXIT LIGHTS ILLUMINATED.  CYCLED EMERGENCY LIGHTS ARM SWITCH PER MM.  OPS CHECKED GOOD.
